# SDR USAA060259

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AND101331202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 299 RBL 24 & 45 MAIN CABIN FLOOR SUPPORT CORRODED.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 53-00-51, 51-40-02; CORROSION TASK C5322203, DEFECT SIZE: 4"L X 2"W X .019"D.
